Prikladnaya Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Prikl. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Prikl. Diskr. Mat., 2020, Number 50, Pages 87–92 (Mi pdm724)  

This article is cited in 1 scientific paper (total in 1 paper)

Applied Graph Theory

Enumeration of labeled Eulerian pentacyclic graphs

V. A. Voblyi

All-Russian Institut for Scientific and Technical Information, Moscow, Russia

Abstract: An Euler graph is a connected graph in which all degrees of vertices are even numbers. A pentacyclic graph is a connected graph with $n$ vertices and $n + 4$ edges. We obtain an explicit formula for the number of labeled Euler pentacyclic graphs with a given number of vertices, and found the corresponding asymptotics for the number of such graphs with a large number of vertices. We prove that, given a uniform probability distribution, the probability that a labeled pentacyclic Euler graph is a block (cactus) is asymptotically $53/272$ ($63/272$), respectively.

Keywords: labeled graph, Eulerian graph, pentacyclic graph, block, enumeration, asymptotics, probability.

DOI: https://doi.org/10.17223/20710410/50/6

Full text: PDF file (644 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.175.3

Citation: V. A. Voblyi, “Enumeration of labeled Eulerian pentacyclic graphs”, Prikl. Diskr. Mat., 2020, no. 50, 87–92

Citation in format AMSBIB
\Bibitem{Vob20}
\by V.~A.~Voblyi
\paper Enumeration of labeled Eulerian pentacyclic graphs
\jour Prikl. Diskr. Mat.
\yr 2020
\issue 50
\pages 87--92
\mathnet{http://mi.mathnet.ru/pdm724}
\crossref{https://doi.org/10.17223/20710410/50/6}


Linking options:
  • http://mi.mathnet.ru/eng/pdm724
  • http://mi.mathnet.ru/eng/pdm/y2020/i4/p87

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Voblyi, “Ob odnom podkhode k perechisleniyu pomechennykh svyaznykh grafov: obzor rezultatov”, Differentsialnye uravneniya i matematicheskoe modelirovanie, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 188, VINITI RAN, M., 2020, 106–118  mathnet  crossref
  • Прикладная дискретная математика
    Number of views:
    This page:24
    Full text:10
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021